# SDR 2008UALA05810

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,474 hours, 18,737 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Guard
- Condition: Out Of Position
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L CAN BE ARMED WITHOUT MOVING ARMING GUARD.  REPOSITIONED THE GUARD TO PREVENT ARMING WITHOUT MOVING GUARD.
